# SDR CALA2022061701520

- Difficulty date: June 16, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 78,564 hours, 30,483 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D5227902620451
- Condition: Cracked
- Location: Emer Exit Dr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: L/H FORWARD EMERGENCY EXIT DOOR FORWARD SUPPORT AN GLE HAS CRACK. DOT: RR128. AT HAECO LCQ NON-ROUTINE 9294696/3069 6 GENERATED BY V061771. REMOVED AND REPLACED SUPPORT ANGLE ON LH EMERGENCY EXIT DOOR IAW A320 SRM 51-42-11 & 51-72-11. REMOVED DOT. PER MECH V052030 INS P N078625.
